# SDR AALA202003049031

- Difficulty date: February 21, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N157UW
- Make and model: Airbus A321-211
- Aircraft serial: 5696
- Aircraft time: 22,324 hours, 8,925 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Roller Track
- Part number: D25572243258
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO COMPARTMENT RIGHT HAND OUTBOARD ACT ROLLER TRACK BETWEEN FR 50 AND FR 51. REPLACED TRACK PER SRM 51-44-11 AND 51-21-11.
